# SDR TWAA0001202

- Difficulty date: January 18, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956U
- Make and model: Doug DC-9-82
- Aircraft serial: 49701
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 530
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND DAMAGE CAUSED A 14 INCH GOUGE WITH APPROX 2.5 INCH CUT IN RT FUSELAGE, APPROX STA 530, AT LONGERON 21.  REPAIRED DAMAGE PER ARA 16606.  CHECK-C 9-26-99 JFK.
